Vol. 13, No. 5, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 4, 547–726
Issue 3, 365–546
Issue 2, 183–364
Issue 1, 1–182

Volume 15, 5 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
Other MSP Journals
This article is available for purchase or by subscription. See below.
Growth series for graphs

Walter Liu and Richard Scott

Vol. 13 (2020), No. 5, 781–790

Given a graph Γ, one can associate a right-angled Coxeter group W and a cube complex Σ on which W acts. By identifying W with the vertex set of Σ, one obtains a growth series for W defined as W(t) = wWt(w) , where (w) denotes the minimum length of an edge path in Σ from the vertex 1 to the vertex w. The series W(t) is known to be a rational function. We compute some examples and investigate the poles and zeros of this function.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

growth series, right-angled Coxeter groups, graphs
Mathematical Subject Classification
Primary: 20F55
Secondary: 51M20
Received: 17 July 2019
Revised: 12 July 2020
Accepted: 11 August 2020
Published: 5 December 2020

Communicated by Kenneth S. Berenhaut
Walter Liu
Department of Mathematics and Computer Science
Santa Clara University
Santa Clara, CA
United States
Richard Scott
Department of Mathematics and Computer Science
Santa Clara University
Santa Clara, CA
United States